The Open UniversitySkip to content

The enumeration of permutations avoiding 2143 and 4231

Albert, M. H.; Atkinson, M. D. and Brignall, Robert (2011). The enumeration of permutations avoiding 2143 and 4231. Pure Mathematics and Applications, 22(2) pp. 87–98.

Full text available as:
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (115Kb)
Google Scholar: Look up in Google Scholar


We enumerate the pattern class Av(2143, 4231) and completely describe its permutations. The main tools are simple permutations and monotone grid classes.

Item Type: Journal Article
Copyright Holders: 2011 Not Known
ISSN: 1788-800X
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 30411
Depositing User: Robert Brignall
Date Deposited: 24 Jan 2012 14:03
Last Modified: 24 Feb 2016 11:25
Share this page:

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340